[. Álvarez-cónsul and D. Fernández, Noncommutative bi-symplectic NQalgebras of weight 1, Dynamical systems, differential equations and applications. 10th AIMS Conference, pp.19-28

A. Alekseev, N. Kawazumi, Y. Kuno, and F. Naef, Higher genus Kashiwara???Vergne problems and the Goldman???Turaev Lie bialgebra, Letters in Mathematical Physics, pp.123-1271223, 2015.
DOI : 10.1016/j.crma.2016.12.007

D. Auroux, A Beginner???s Introduction to Fukaya Categories, Contact and symplectic topology, pp.85-136
DOI : 10.1007/978-3-319-02036-5_3

W. Crawley-boevey, Poisson structures on moduli spaces of representations, Journal of Algebra, vol.325, issue.1, pp.205-215, 2011.
DOI : 10.1016/j.jalgebra.2010.09.033

W. Crawley-boevey, P. Etingof, and V. Ginzburg, Noncommutative Geometry and Quiver algebras. ArXiv Mathematics e-prints, 2005.
DOI : 10.1016/j.aim.2006.05.004

URL : https://doi.org/10.1016/j.aim.2006.05.004

H. [. Chen, S. Her, X. Sun, and . Yang, A double Poisson algebra structure on Fukaya categories, Journal of Geometry and Physics, vol.98, pp.57-76, 2015.
DOI : 10.1016/j.geomphys.2015.07.027

S. L. Covez, intégration locale des algèbres de Leibniz, Thèse de Doctorat, 2010.

A. De-sole, V. G. Kac, and D. Valeri, Double Poisson vertex algebras and non-commutative Hamiltonian equations, Advances in Mathematics, vol.281, pp.1025-1099, 2015.
DOI : 10.1016/j.aim.2015.05.011

A. De-sole, V. G. Kac, and D. Valeri, A New Scheme of Integrability for (bi)Hamiltonian PDE, Communications in Mathematical Physics, vol.7, issue.5, pp.449-488, 2015.
DOI : 10.1007/BF00419926

R. Daniel, G. Farkas, and . Letzter, Ring theory from symplectic geometry, Gin05] V. Ginzburg. Lectures on Noncommutative Geometry. ArXiv Mathematics e-prints, pp.155-190, 1998.

W. Mark, D. Johnson, and . Yau, On homotopy invariance for algebras over colored PROPs, J. Homotopy Relat. Struct, vol.4, issue.1, pp.275-315, 2009.

M. Kapranov, Free Lie algebroids and the space of paths, Selecta Mathematica, vol.13, issue.2, pp.277-319, 2007.
DOI : 10.1007/s00029-007-0041-9

J. Leray, Approche fonctorielle et combinatoire de la propérade des algèbres double Poisson, 2017.

J. Loday, Cyclic homology, volume 301 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, Appendix E by María O. Ronco, Chapter 13 by the author in collaboration with Teimuraz Pirashvili. [LV12], 1998.

J. Loday, B. Vallette, [. Massuyeau, V. Massuyeau, and V. Turaev, Algebraic operads Brackets in the Pontryagin algebras of manifolds ArXiv e-prints Quasi-Poisson structures on representation spaces of surfaces Double Poisson brackets on free associative algebras, Noncommutative birational geometry, representations and combinatorics, pp.1-64, 2012.

G. Powellsok13 and ]. V. Sokolov, On double Poisson structures on commutative algebras Classification of constant solutions of the associative Yang-Baxter equation on Mat 3 Russian version appears in Teoret, J. Geom. Phys. Theoret. and Math. Phys. Mat. Fiz, vol.110, issue.1763 3, pp.1-81156, 2013.

B. Vallette, Prépublication de l'Institut de Recherche Mathématique Avancée [Prepublication of the Institute of Advanced Mathematical Research, 2003.

B. Vallette, A Koszul duality for props, Transactions of the American Mathematical Society, vol.359, issue.10, pp.4865-4943, 2007.
DOI : 10.1090/S0002-9947-07-04182-7

URL : https://hal.archives-ouvertes.fr/hal-00581048

M. Van-den and . Bergh, Double Poisson algebras, Transactions of the American Mathematical Society, vol.360, issue.11, pp.5711-5769, 2008.
DOI : 10.1090/S0002-9947-08-04518-2

M. Van-den and . Bergh, Non-commutative quasi-Hamiltonian spaces, Poisson geometry in mathematics and physics, pp.273-299
DOI : 10.1090/conm/450/08745

. Amer, [VdL04] Pepijn Van der Laan. Operads -Hopf algebras and coloured Koszul duality, Math. Soc, 2004.

G. Van-de-weyer, Double Poisson Structures on Finite Dimensional Semi-Simple Algebras, Algebras and Representation Theory, vol.18, issue.3, pp.437-460, 2008.
DOI : 10.1007/s10468-008-9088-3

A. Charles and . Weibel, An introduction to homological algebra, volume 38 of Cambridge Studies in Advanced Mathematics, 1994.